# SDR TRAX200601067

- Difficulty date: November 30, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 18,497 hours, 15,411 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL ODOR IN REST OF AIRCRAFT.   FOUND TO BE RIGHT PACK NOT WORKING PROPERLY.   -OVERTEMP- IN AUTO AND MANUAL MODES.
